# SDR R61A2021051400421

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 35,126 hours, 26,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Disengaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR VENT FLAP NOT DISENGAGING. LUBRICATED L2 DOOR VENT FLAP ROD.
